# SDR REXA2017101201086

- Difficulty date: October 12, 2017
- Submitted: October 12, 2017
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 23,059 hours, 20,369 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Corroded
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND, NOTICED EMERGENCY LIGHT ABOVE WING CORRODED.  REPLACED THE LAMP EMERGENCY LIGHT IAW CRJ 200 AMM 33-51-21-04. OPS CHECKS GOOD. P/N ON/OFF: 1317
